MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number ASKU
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).(b)(6) patient data.
 
Event or Problem Description
The customer received questionable thyroid results for one patient sample from cobas 8000 cobas e 602 module serial number (b)(4) when compared to the results from an (b)(4) architect.The results from the cobas e602 did not correlate with patient symptom and an interference was suspected.Refer to the medwatch for all patient data.This medwatch is for elecsys tsh assay.Refer to the following medwatch with patient identifier for the other assays involved: elecsys t3= (b)(6).Elecsys t4 assay= (b)(6).Elecsys ft3= (b)(6).Elecsys ft4 assay= (b)(6).The erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.
 
Additional Manufacturer Narrative
The customer returned 3 sample vials from the patient for investigation.The differences between the values generated with the cobas 8000 cobas e 602 and the abbott analyzer are within normal reference range of the respective assays.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7965344
Report Number1823260-2018-03668
Device Sequence Number18877600
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASKU
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR